MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET DCI; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET DCI; OXIMETER
Catalog Number 4050
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: masimo received a medwatch notification on 4/17/24.Communication was established with the masimo representative working with the customer facility to obtain more details and clarify the issue and reported lot number.To date, the lot number provided on the medwatch has not been received by masimo in order to complete an evaluation on the product.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.H3 other text : device not returned.
 
Event or Problem Description
The customer reported "patient reported she felt shock sensation through her right heel up into her leg.Husband removed sensor probe from her right toe and called for rn.Pt denies any further pain or discomfort.Per rn no visual signs of injury to patient." there was no patient impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A response was received from the customer on 5/13/24, subsequent to filing the initial mdr, with additional details including the lot number and confirmation of details regarding the return of the sensor.The sensor was initally received on an older record initiated in november 2023.The evaluation confirmed there was no external damage, defect and no exposed wires.The sensor could obtain values on the lab monitor during testing.There were no shocks produced when testing on the technicians finger and the voltage was within the acceptable limits.The sensor functioned as designed.The lot number, udi, date received at factory and device manufacture date which were unknown when the initial report were filed have been included in this report as new information.

Brand Name
RD SET DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19293840
Report Number3019388613-2024-00063
Device Sequence Number15651448
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public00843997009843
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4050
Device Lot Number22F71
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexFemale